# SDR DALA2020102003407

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 74,673 hours, 9,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11JH UNDERSEAT FLOOR EMERGENCY LIGHT INOPERABLE.  CORRECTIVE ACTION: SECURED LIGHT ASSEMBLY CONNECTOR AT SEAT HARNESS.  OPERATIONS CHECK GOOD, PER A330 AMM 33-51.
